According to some information, the artist is in the hospital. Glyzin was hospitalized due to problems with blood pressure. As reported by several sources, the singer is being treated in hospital.
According to some publications, the singer Alexey Glyzin was hospitalized in one of Moscow hospitals. According to sources, the artist went to a medical facility due to problems with the pressure. At the moment, the star of the chanson is in the hospital, and the specialists prescribed him a course of intensive therapy.
According to doctors, the condition of the actor stable, but required to constantly monitor its pressure. Singer runs an emergency examination, doctors are trying to determine the cause of the failure in the body of 62-year-old Glyzina.
“I have the blood pressure, and doctors are doing everything possible to save my life. I am in the intensive care unit. Thanks for the concern,” – said Alexey Sergeevich.
The actor had no comment regarding his condition and his relatives are not answering the phone. Apparently, so far it is not clear how much time Glysine will have to spend in hospital. In December the star scheduled concerts, so fans hope that the organizers will not cancel them.
Just recently, the star of the chanson released a video together with Valerie. Video for the song “He and she” impressed his fans. Joint song artists, was released as a single in June of this year. The video is made by Estonian specialist Hindrek Maasik, has repeatedly collaborated with Valeria. As locations the creators have chosen Tallinn and its suburbs. The story of the lovers in the clip told the actors Aleksey Chadov and Maria Kozakova. Performers themselves, the songs appear only in few frames. Some netizens regret that Glyzin rarely glimpsed in the movie.
Alex S. said in an interview with Life.ru that the doctors try to help him. Fans believe that with him everything will be okay. Later the doctor explained what happened to Glycinyl: “Carried out adequate treatment. And the diagnosis is. You can call it “emotional excitement”.